Skip navigation

Please use this identifier to cite or link to this item:
Title: On The Functional Equation p(x)=h(x, ^[f(x)])
Authors: Kominek, Zygfryd
Keywords: functional equations; functions; Schroeder's equation
Issue Date: 1981
Citation: Demonstratio Mathematica, Vol. 14, nr 4 (1981) s. 1031-1052
Abstract: We shall consider the system of functional equations (1) ^(x) = h^x,^ [f(x)] .... ), i=1,...,m, where the functions h^ and f of the type Rm+"' —»-R and Rn—*Rn, respectively, are given and are unknown functions. The fundamental theorems regarding the uniqueness and the existence of solutions of the class Cr in the case m=1 are. due to B.Choczewski ( [l] , [2]). This theory has been further extended by J.Matkowski [6]. Our theorem (see §3) generalizes also some result of the author obtained in the case of functions of real variable [4]. On the other hand, the system (1) may be treated as a generalization of Schroeder's equation. Therefore the results of this paper correspond to others contained in [3], [5] and [8] (Fragment tekstu).
DOI: 10.1515/dema-1981-0420
ISSN: 2391-4661
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Kominek_On_The_Functional_Equation.pdf615,54 kBAdobe PDFView/Open
Show full item record

Uznanie autorstwa - użycie niekomercyjne, bez utworów zależnych 3.0 Polska Creative Commons License Creative Commons